Journal of


  (Formerly Journal of the Czech Geological Society)

           | issue | next >
Online: 28 February 2014
  full text (PDF, 0.31 MB)
Export to RIS
Export to BibTeX
Export to Mendeley


Vladislav Rapprich, František V. Holub

Foreword to the thematic set on ‘Melilitic, alkaline and calc-alkaline lamprophyric rocks. Centenary celebration of the first description of polzenites by K. H. Scheumann’

Journal of Geosciences, volume 59 (2014), issue 1, 1 - 2


Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943